MAUDE Adverse Event Report: ST PAUL BCI MULTIPARAMETER MONITOR BCI ADVISOR - 9200; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI MULTIPARAMETER MONITOR BCI ADVISOR - 9200; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 920654230A
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a printer error.No patient injury was reported.
 
Additional Manufacturer Narrative
Manufacturing device history record review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.A product device was received for evaluation.Visual and functional testing were performed.Visual inspection found the device in excellent condition.Functional inspection confirmed reported problem.The root cause of the reported issue was found to be a contaminated and corrupted main board leaking from the battery.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.

Brand Name
BCI MULTIPARAMETER MONITOR BCI ADVISOR - 9200
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15328942
Report Number3012307300-2022-17076
Device Sequence Number12383482
Product Code CCK
UDI-Device Identifier10610586037344
UDI-Public10610586037344
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K030407
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number920654230A
Device Catalogue Number920654230A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2022
Initial Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown